# SDR VTZA98045

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188408
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6508 - IAD-LGA - ABORTED TAKEOFF DUE TO RT ENGINE STARTED TO TTL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NR 2 BRIDGE INDICATION ERRONEOUS.  MAINTENANCE SWITCHED TO NR 1 BRIDGE AND PERFORMED GROUND RUNS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
